Homomorphism in Q-intuitionistic L-fuzzy subrings

T.M. Selvarajan, C. Elango, A. Nagarajan


In this paper, we study  the properties of $Q$-intuitionistic $L$-fuzzy subrings of a ring. Some new results are obtained based on these properties.

Full Text: PDF

How to Cite this Article:

T.M. Selvarajan, C. Elango, A. Nagarajan, Homomorphism in Q-intuitionistic L-fuzzy subrings, J. Math. Comput. Sci., 2 (2012), 1734-1742

Copyright © 2012 T.M. Selvarajan, C. Elango, A. Nagarajan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2023 JMCS